Log In Sign Up

synthroid side effect????


Forum: Thyroid Disorders

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Thyroid Disorders LinkBack Topic Tools Search this Topic Display Modes
  #1  
January 3rd, 2010, 02:41 AM
Mom2DyJessAva's Avatar Platinum Supermommy
Join Date: Dec 2005
Location: chicopee ma
Posts: 15,513
I dont know if its the pills or if its because im pregnant but this past week ive been getting headaches and im ALWAYS tired..i wasnt this tired before and i wasnt getting headaches..

friday night-i went to bed with the kids around 8-8:30..i woke up at 5 took my pill and went back to bed then i took TWO naps saturday and by 7oclock i was sooo tired(even though my last nap was at 4)..

today i woke up with no headach..i just took my pill at 5:30..i guess im kinda waiting to see if my head starts hurting..i do see my obgyn tomorrow but im also going to call my primary..

what do you think? have you had this problem?
__________________

Reply With Quote
  #2  
January 3rd, 2010, 12:02 PM
~InHisHands~'s Avatar Platinum Supermommy
Join Date: Sep 2007
Location: US - Alabama
Posts: 12,675
I haven't but I personally didn't stay on Synthroid long. My hair was falling out so I found a dr willing to check my Free T3 which we learned was low so I switched & have felt much better ever since. I now take Armour. That *could* be what's going on in your case. Do they monitor your *free's*... Free T3 & Free T4? If not, I'd get them checked just to rule that out.

Sorry I couldn't be of more help.
__________________

A&A Art ~ My TTC Blog ~ My Pics

"Never confuse acceptance with approval. Without approving
all we do, Jesus accepts all who come to Him." ~
Rick Warren



CLICK HERE to read about my mission trip to Romania! CLICK HERE to see pics!
Reply With Quote
  #3  
January 4th, 2010, 08:11 AM
Momofapeanut's Avatar Platinum Supermommy
Join Date: May 2007
Posts: 2,715
Well, it could just be pregnancy. But I found headaches to be quite common prior to becoming pregnant. The doctor I have now has me on a supplement of potassium/ magnesium and calcium. His input was that it would help with my headaches and with leg cramps. Both are typical with hypothyroid and increase frequency (at least for me) with pregnancy!

This is the supplement I am on right now: Thorne Research - Trispartate (Ca.100Mg,Mg.90Mg,K.30Mg) - The Nutri Centre
Ask your doctor of course!
Reply With Quote
  #4  
January 5th, 2010, 06:21 AM
Regular
Join Date: Dec 2009
Location: Saudi Arabia
Posts: 70
I'm not on Synthroid but I would ask if you've checked your levels lately. It could be pregnancy. I know I slept alot with mine. I would keep an eye on your levels though and make sure you're getting it checked at least every 6 weeks.

Krista
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 07:38 PM.



Powered by vBulletin® Version 3.8.9
Copyright ©2000 - 2016, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0